# SDR SWAA2024032058314

- Difficulty date: March 2, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION LINK FLOOR SUPPORT AT BS 520 RBL 2 WL 205 IS CRACKED. (MARKED) EXPANSION LINK FLOOR SUPPORT AT BS 540 RBL 2 WL 205 IS CRACKED<[01] REMOVED AND REPLACED EXPANSION LINK FLOOR SUPPORT AT BS 520 RBL 2 WL 205 I.A.W SRM 51-40-02-0G-0; IPC 53-31-00-05;[02] VERIFIED STEP 1 IN PARTIAL.;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
